| Model Number |
PROPAQ MD |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was evaluated by zoll medical corporation.The customer's report was not replicated or confirmed.The device was put through extensive testing, which included functional testing, defib/pacer stress testing, bench handling, and defib cycling without duplicating the customer's report.Review of the device log found no evidence of the report.The device was recertified and returned to the customer.No trend is associated with reports of this type.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during biomed testing, the device failed to charge to set energy.Complainant indicated that there was no patient involvement in the reported malfunction.